# SDR USAASB99135

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 17-21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THAT THE LOW LEVEL EMERGENCY LIGHTS IN THE AFT SECTION OF THE CABIN, AT ROWS 17-21 ABC, ARE INOPERATIVE.  MAINTENANCE FOUND THE SEAT ASSEMBLY AT ROW 17 ABC SHORTING OUT THE LOW LEVEL EMERGENCY LIGHTS.  REPAIRED BROKEN WIRES AND REPLACED THE FORWARD BATTERY CHARGER ASSEMBLY (P/N 2012-1).  OPERATIONAL CHECK GOOD.  (M)
